# SDR USAAD00177

- Difficulty date: November 20, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N819US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48099
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597060
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE EMERGENCY LIGHTS AT SEAT ROWS 6 THROUGH 16 AND THE LOW LEVEL EMERGENCY LIGHT AT ROW 30 WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES FOR THE OVERHEAD AND LOW LEVEL EMERGENCY LIGHTS.  (M)
